# SDR AALA200700024

- Difficulty date: January 4, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 58,456 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT OVERHEAD AFT GALLEY INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT OVERHEAD AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
